# SDR FDEA202407251056

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 78,763 hours, 30,002 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: 600486
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RUNWAY ENGINE START. INSTEAD OF STABILIZING AT  IDLE, THE RPM AND THRUST INCREASED WITH NO THROTTLE  INPUT AND THROTTLES AT IDLE AND CONTINUED TO  INCREASE RAPIDLY UNTIL CREW CUTOFF FUEL. SLIGHTLY  PUSHED THE TUG. EVERYONE IS OK.  APPLIED AND IDLE CONTROL RELAYS  K10102 & K10103 SWAPPED. AFTER THAT, BOTH ENG  NORMAL START PERFORMED IAW AMM 71-00-00-5-3 SATIS.  NO ABNORMAL INDICATION OBSERVED. SYSTEM CONSIDERED  SERVICEABLE.
